# SDR MASA200500008

- Difficulty date: January 4, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 13,516 hours, 10,603 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6152 FROM DSM TO PHX RETURNED TO THE FIELD DUE TO A GEAR DISAGREE AFTER TAKEOFF.  WAITING FOR WEATHER TO IMPROVE BEFORE FERRYING THE AIRCRAFT.   1/6/04 MAINTENANCE REPLACED PRIORITY VALVE, NLG SELECTOR VALVE P/N 750006000, PROX SENSOR P/N 8-642-02 AND A CABLE HARNESS P/N 17300-205.
